# SDR AALA20110826TUL01

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 33,471 hours, 15,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE OF CENTER FLAP WEDGE AND TOP SKIN IS DAMAGED.  INSTALLED NEW SERVICEABLE FLAP WEDGE PER PATTERN CARD 1661.
